Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 29, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 16, 2024, 11:32 AM EDT for Brunswick County, North Carolina. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2024, 11:32 AM EDT (15:32 UTC)
- Expired
- Sep 16, 2024, 11:49 AM EDT
- In force
- 17 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Brunswick County, NC
The radar
The Wilmington radar (KLTX), 40 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 11:33 AM EDT | HAIL 0.88 | Boiling Spring Lakes, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 3.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
274
WFUS52 KILM 161532
TORILM
NCC019-161600-
/O.NEW.KILM.TO.W.0029.240916T1532Z-240916T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
1132 AM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Brunswick County in southeastern North Carolina...
* Until noon EDT.
* At 1132 AM EDT, a severe thunderstorm capable of producing a
tornado was located over Southport, or near Caswell Beach, moving
northwest at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Oak Island, Boiling Spring Lakes, St. James, and Southport around
1135 AM EDT.
Other locations impacted by this tornadic thunderstorm include Dosher
Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3391 7795 3386 7796 3385 7797 3387 7801
3388 7800 3387 7802 3389 7802 3389 7803
3391 7812 3394 7820 3409 7808 3399 7794
3396 7795 3393 7794
TIME...MOT...LOC 1532Z 131DEG 21KT 3395 7800
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MBB2 follow-up statements
080
WWUS52 KILM 161539
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1139 AM EDT Mon Sep 16 2024
NCC019-161600-
/O.CON.KILM.TO.W.0029.000000T0000Z-240916T1600Z/
Brunswick NC-
1139 AM EDT Mon Sep 16 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHEASTERN BRUNSWICK COUNTY...
At 1139 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Southport, or near Caswell Beach, moving northwest
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Boiling Spring Lakes around 1145 AM EDT.
Other locations impacted by this tornadic thunderstorm include Dosher
Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3393 7796 3391 7799 3390 7802 3389 7803
3395 7809 3400 7815 3409 7808 3399 7794
3396 7795 3395 7795
TIME...MOT...LOC 1539Z 131DEG 21KT 3398 7804
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MBB685
WWUS52 KILM 161549
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1149 AM EDT Mon Sep 16 2024
NCC019-161559-
/O.CAN.KILM.TO.W.0029.000000T0000Z-240916T1600Z/
Brunswick NC-
1149 AM EDT Mon Sep 16 2024
...THE TORNADO WARNING FOR SOUTHEASTERN BRUNSWICK COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, small hail and
heavy rain are still possible with this thunderstorm.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3393 7796 3391 7799 3390 7802 3389 7803
3395 7809 3400 7815 3409 7808 3399 7794
3396 7795 3395 7795
TIME...MOT...LOC 1547Z 131DEG 21KT 3402 7809
$$
MBBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 9:36 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 16, 9:36 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
936 AM EDT Mon Sep 16 2024
.SYNOPSIS...
Low pressure will move ashore on Monday bringing increasingly
heavy rainfall and gusty winds especially at the coast. Drier
air will build back into the region Tuesday. After a warm
Wednesday a weak cold front will bring more seasonable
temperatures beginning Thursday.
&&
.UPDATE...
No changes to the going forecast this update.
&&
.NEAR TERM /THROUGH TONIGHT/...
The main forecast concern continues to be the entity offshore,
PTC 8, and its evolution during the next 24 hours. Several weak
surface circulations well north of the center have developed and
then dissipated during the last several hours with convection
pulsing in these areas. The actual center of PTC 8 is well to
the south of the convection, making the forecast today and
tonight rather problematic. The overall forecast outlook has not
changed, but the finer details refuse to come into focus.
Strong/gusty winds today, coastal flooding from persistent
northeast winds (with enhancement today) and periods of heavy
rain with potential for flooding in areas that see multiple
rounds of heavy rain. Rainfall totals across the area could
range from around 0.50" to in excess of 5 inches. Given the
latest development and motion on radar would have to say
southeast NC looks to have the best shot for the highest
rainfall totals. However, given the high amount of uncertainty
with respect to the system, confidence in the exact details is
pretty low and even the areas favored for heaviest rain could
very well change. The wind forecast also remains problematic and
depends on the location/track and strength of PTC8. Will
certainly be a breezy to windy day, but again, the finer
details remain elusive. Stay tuned.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Leftover showers should be exiting the northwestern edges of the
forecast area early on Tuesday morning with drier air and
subsidence arriving in the mid-upper atmosphere in the wake of
PTC 8. However, low-level moisture is progged to remain in
place due to continued south to southwesterly flow on the
southeast side of the system. Thus, at least light shower
activity will remain possible during the day on Tuesday in any
confluence bands that wrap into the system, although PoPs are no
higher than 30%. Otherwise, mixed clouds and sun should be the
story on Tuesday with highs reaching the low 80s.
Over Tuesday night and Wednesday, the remnant low of PTC 8
should dry out well northwest of the area while dry air and
subsidence continue in the mid-upper atmosphere, supporting
partly cloudy and seasonable conditions. Expect lows in the
mid- upper 60s and daytime highs in the low-mid 80s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
General troughiness should remain in place through the period
with a weak closed low complicating the forecast. As precip
chances and even cloud cover will depend on the evolution of
smaller-scale lobes of vorticity rotating about the closed low,
confidence is low through the period. Nevertheless, with low-
level moisture remaining plentiful, daily chances for mainly
afternoon showers and thunderstorms remain in the forecast. A
weak backdoor front may drop down late in the week, but when it
crosses through remains a question. Temperatures should hold
near normal through the week before dropping a few degrees
behind the backdoor front.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Mix of MVFR and IFR across the region this morning will persist
into the evening as Potential Tropical Cyclone 8 lingers in the
region. In addition to rain, which will be heavy at times,
gusty northeast wind will continue to strengthen through the
afternoon before peaking as the low moves onshore. Winds will
gradually decrease through the evening/overnight hours as the
low moves off to the northwest. Low ceilings will continue
through Tuesday morning with MVFR/IFR very likely.
Extended Outlook...MVFR/IFR possible early each morning through
Friday.
&&
.MARINE...
Through Tonight...
Treacherous marine conditions continue today with PTC 8
lurking. Regardless of how the system evolves, strong northeast
winds over the waters and seas over 10 ft will be area wide
today with conditions slow to improve tonight. Do not expect
conditions favorable for the operations of smaller craft to
develop until close to the end of the period, and perhaps not
until after.
Tuesday through Friday...
Southerly flow is expected through midweek as the remains of PTC
8 dry out well inland. A weak backdoor front should bring a wind
direction shift late in the week, although exactly when is difficult
to determine at this time. Nevertheless, a weak gradient should
keep winds around or below 10 kts through the majority of the
period. Wave heights are expected to gradually subside through
Thursday with the easterly 9-10 sec swell dominating the wave
spectrum.
&&
.TIDES/COASTAL FLOODING...
Elevated astronomical tides, strong northeast winds and large
swells in association with Potential Tropical Cyclone Eight
will cause elevated water levels along the coasts of SE NC and
NE SC leading to minor to perhaps moderate coastal flooding at
times early this week.
Other - Rip Currents:
Easterly swells will cause a high risk of rip currents for all
beaches today. Persistent northeasterly winds will produce
moderate to strong longshore currents.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
Flood Watch through Tuesday morning for NCZ087-096-099-105>110.
High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until 8 AM EDT Tuesday for NCZ106-108.
Coastal Flood Advisory until 11 AM EDT this morning for NCZ107.
SC...Tropical Storm Warning for SCZ054>056-058.
Flood Watch through Tuesday morning for SCZ024-033-054>056-058-
059.
High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
056.
High Surf Advisory until 8 AM EDT Tuesday for SCZ054-056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...31
NEAR TERM...III
SHORT TERM...ABW
LONG TERM...ABW
AVIATION...III
MARINE...III/ABW
TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Sep 16, 3:32 AM EDT, 8 hours before
Hazardous Weather Outlook National Weather Service Wilmington NC 332 AM EDT Mon Sep 16 2024 AMZ250-252-254-256-170745- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ024-033-059-170745- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Dillon-Marion- Northern Horry- 332 AM EDT Mon Sep 16 2024 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-170745- Coastal Brunswick- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ017-023-032-039-170745- Marlboro-Darlington-Florence-Williamsburg- 332 AM EDT Mon Sep 16 2024 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-170745- Inland New Hanover- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-170745- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. High Surf Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ055-058-170745- Inland Georgetown-Central Horry- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 16, 9:54 AM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
954 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM Flash Flood 1 NNE Myrtle Grove 34.13N 77.88W
09/16/2024 New Hanover NC Public
Flooded neighborhood streets along Myrtle Grove Road
&&
Event Number ILM2400338
ARMSTRONGLocal storm report, Sep 16, 9:56 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
956 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM Flash Flood 1 NE Carolina Beach 34.05N 77.89W
09/16/2024 New Hanover NC Emergency Mngr
Multiple flooded vehicles along Canal Drive
&&
Event Number ILM2400339
ARMSTRONGLocal storm report, Sep 16, 10:22 AM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1022 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM Flash Flood 3 NE Long Beach 33.94N 78.11W
09/16/2024 Brunswick NC Trained Spotter
Widespread road flooding across St. James. Multiple
ponds overflowing.
&&
Event Number ILM2400340
ARMSTRONGLocal storm report, Sep 16, 11:09 AM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1109 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM Flash Flood 3 NNE Bolivia 34.11N 78.12W
09/16/2024 Brunswick NC Amateur Radio
Floodwaters are two feet deep on US Highway 17 at Mile
Marker 33. At least one vehicle is flooded.
&&
Event Number ILM2400341
ARMSTRONGLocal storm report, Sep 16, 11:15 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1115 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM Flash Flood 3 NNW Southport 33.96N 78.04W
09/16/2024 Brunswick NC Public
Floodwater up to 2.5 feet deep on roads in the
Rivermist neighborhood in Southport. Described as
inchbad as Hurricane Florence. inch
&&
Event Number ILM2400342
ARMSTRONGLocal storm report, Sep 16, 11:27 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1127 AM EDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM Flash Flood 1 SSW Carolina Beach 34.03N 77.90W
09/16/2024 New Hanover NC Emergency Mngr
Carolina Beach Elementary School plus a dozen other
structures are flooded
&&
Event Number ILM2400343
ARMSTRONGThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 AM EDT | Special Marine Warning | ILM | 37 min | |
| Sep 16, 6:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 16, 6:44 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 16, 7:16 AM EDT | Special Marine Warning | ILM | 89 min | |
| Sep 16, 7:37 AM EDT | Flash Flood Warning | ILM | Brunswick, New Hanover | 15 hr |
| Sep 16, 8:39 AM EDT | Special Marine Warning | ILM | 96 min | |
| Sep 16, 9:53 AM EDT | Flash Flood Warning | ILM | Brunswick | 5 hr |
| Sep 16, 10:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 12:28 PM EDT | Tornado Warning | ILM | Bladen, Brunswick, Columbus, Pender | 21 min |
| Sep 16, 1:52 PM EDT | Flash Flood Warning | ILM | Columbus | 5 hr |
| Sep 16, 2:28 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 10 hr |
| Sep 16, 2:35 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 25 min |
| Sep 16, 3:16 PM EDT | Flash Flood Warning | ILM | Bladen | 4 hr |
| Sep 16, 3:37 PM EDT | River Flood Warning | ILM | Robeson | 18 hr |
| Sep 16, 3:55 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 3 hr |
| Sep 16, 4:49 PM EDT | Small Craft Advisory | ILM | 19 hr | |
| Sep 16, 5:06 PM EDT | Areal Flood Advisory | ILM | New Hanover, Pender | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.